A stationary $l^2$-valued Ornstein-Uhlenbeck process is considered which is given formally by $dX_t = -AX_t dt + \sqrt 2a dB_t$, where $A$ is a positive self-adjoint operator on $l^2, B_t$ is a cylindrical Brownian motion on $l^2$ and $a$ is a positive diagonal operator on $l^2$. A simple criterion is given for the almost-sure continuity of $X_t$ in $l^2$ which is shown to be quite sharp. Furthermore, in certain special cases, we obtain simple necessary and sufficient conditions for the almost-sure continuity of $X_t$ in $l^2$.
I. Iscoe. M. B. Marcus. D. McDonald. M. Talagrand. J. Zinn. "Continuity of $l^2$-Valued Ornstein-Uhlenbeck Processes." Ann. Probab. 18 (1) 68 - 84, January, 1990. https://doi.org/10.1214/aop/1176990938